The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (149 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 4, 2002, pp. 845–850
DOI: 10.4171/ZAA/1111

Published online: 2002-12-31

On Summands of Closed Bounded Convex Sets

Jerzy Grzybowski[1], H. Przybycien[2] and R. Urbanski[3]

(1) Adam Mickiewicz University, Poznan, Poland
(2) Adam Mickiewicz University, Poznan, Poland
(3) Adam Mickiewicz University, Poznan, Poland

In this paper properties of the Minkowski-Pontryagin subtraction of closed bounded convex sets are investigated (see Propositions 1-3) and four criteria for summands of closed bounded convex sets are given (see Theorems 1-4).

Keywords: Minkowski sum, summands of convex sets

Grzybowski Jerzy, Przybycien H., Urbanski R.: On Summands of Closed Bounded Convex Sets. Z. Anal. Anwend. 21 (2002), 845-850. doi: 10.4171/ZAA/1111